BROWSE

Related Scientist

Casey, Tompkins's photo.

Casey, Tompkins
이산수학 그룹
more info

ITEM VIEW & DOWNLOAD

Large homogeneous subgraphs in bipartite graphs with forbidden induced subgraphs

DC Field Value Language
dc.contributor.authorMaria Axenovich-
dc.contributor.authorCasey Tompkins-
dc.contributor.authorLea Weber-
dc.date.accessioned2021-08-05T02:30:11Z-
dc.date.accessioned2021-08-05T02:30:11Z-
dc.date.available2021-08-05T02:30:11Z-
dc.date.available2021-08-05T02:30:11Z-
dc.date.created2020-11-16-
dc.date.issued2021-05-
dc.identifier.issn0364-9024-
dc.identifier.urihttps://pr.ibs.re.kr/handle/8788114/10036-
dc.description.abstractFor a bipartite graph G, let h similar to ( G ) be the largest t such that either G contains K t , t, a complete bipartite subgraph with parts of size t, or the bipartite complement of G contains K t , t as a subgraph. For a class of graphs F, let h similar to ( F ) = min { h similar to ( G ) : G is an element of F }. We say that a bipartite graph H is strongly acyclic if neither H nor its bipartite complement contains a cycle. By Forb ( n , H ) we denote the set of bipartite graphs with parts of size n, which do not contain H as an induced bipartite subgraph respecting the sides. One can easily show that h similar to ( Forb ( n , H ) ) = O ( n 1 - epsilon ) for a positive epsilon if H is not strongly acyclic. Here we ask whether h similar to ( Forb ( n , H ) ) is linear in n for any strongly acyclic graph H. We answer this question in the positive for all but four strongly acyclic graphs. We do not address this question for the remaining four graphs in this paper.-
dc.language영어-
dc.publisherWILEY-
dc.titleLarge homogeneous subgraphs in bipartite graphs with forbidden induced subgraphs-
dc.typeArticle-
dc.type.rimsART-
dc.identifier.wosid000584596300001-
dc.identifier.scopusid2-s2.0-85094157126-
dc.identifier.rimsid73600-
dc.contributor.affiliatedAuthorCasey Tompkins-
dc.identifier.doi10.1002/jgt.22639-
dc.identifier.bibliographicCitationJOURNAL OF GRAPH THEORY, v.97, no.1, pp.34 - 46-
dc.relation.isPartOfJOURNAL OF GRAPH THEORY-
dc.citation.titleJOURNAL OF GRAPH THEORY-
dc.citation.volume97-
dc.citation.number1-
dc.citation.startPage34-
dc.citation.endPage46-
dc.description.journalClass1-
dc.description.journalClass1-
dc.description.isOpenAccessN-
dc.description.journalRegisteredClassscie-
dc.description.journalRegisteredClassscopus-
dc.relation.journalWebOfScienceCategoryMathematics-
dc.subject.keywordAuthorbipartite-
dc.subject.keywordAuthorErdős‐Hajnal conjecture-
dc.subject.keywordAuthorforbidden induced subgraphs-
dc.subject.keywordAuthorhomogeneous sets-
Appears in Collections:
Pioneer Research Center for Mathematical and Computational Sciences(수리 및 계산과학 연구단) > Discrete Mathematics Group(이산 수학 그룹) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse